... I started Xyrem two nights ago taking 2.25 twice a night. The first night I woke up an hour before I could take my second dose. After the night, I felt like I had energy but that I did not sleep. I ended up spending most of the day in bed with the jitters/ shakes and feeling off. Last night, I took the dose and again felt like I was in and out of sleep all night. My mom said she heard me stumbling around when I got up to go the bathroom. I woke up feeling out of it and called out of work. I hate not feeling like I have control of my body. I can't keep calling out of work either. How long does it take to adjust? I feel like I have spent my whole weekend in bed.
No responses have yet been posted. Add your response to this question.
- Xyrem Information for Consumers
- Xyrem Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xyrem (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Sep 2009 • 2 answers
Posted 8 Sep 2010 • 1 answer
Posted 17 Jul 2012 • 2 answers
Posted 5 Aug 2013 • 2 answers
Posted 31 Jul 2015 • 1 answer